# SDR DXTA200300130

- Difficulty date: September 28, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259050
- Aircraft time: 6,581 hours, 4,350 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Stuck
- Location: Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT 75KTS FOR THE CONFIGURATION WARNING HORN THAT WAS ACCOMPANIED BY THE RED FLASHER.  TROUBLESHOT SYSTEM, APPLIED POWER AND PERFORMED A COMPLETE SYSTEM OPS CHECK FOUND THE COPILOTS TRIM SWITCH WAS STICKING, CLEANED AND LUBED THE SWITCH, SYSTEM OPS CHECKED GOOD IAW HONEYWELL SPZ-8000, ARKANSAS AEROSPACE DRAWING A1-SB-005 REV B.
